# SDR HALA2016121100531

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 101,880 hours, 18,241 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 1:30 OF FLIGHT FUEL IMBALANCE WAS 2600LBS. LEFT TANK LOW. AT NEXT FUEL SCORE 35 MIN LATER AFTER BALANCING FUEL. REMAINING FUEL WAS DOWN FROM 1100LBS TO 300LBS/800 TOTAL. AFTER BALANCING FUEL TANK AGAIN, LOST 700LBS OF FUEL AGAIN ON TOTALIZER - LOST TOTAL OF 1500LBS OF FUEL - SUSPECT FUEL LEAK. PERFORMED FUEL QTY BITE PROCEDURES PER FIM 28-41 TASK 852. NO FAULTS. NO EXTERNAL LEAKS NOTED. FUELED WINGS TO 30K LBS. TRANSFERRED LT TO RT AND BACK. ALLOWED FUEL TO SIT FOR 30MIN. BALANCE STAYED THE SAME. NO NOTICEABLE MIGRATION. A/C OK FOR SERVICE.
